| Model Number |
01.18.432 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
09/05/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09-sep-2022: lot 2011562: (b)(4) items manufactured and released on 10-feb-2021.Expiration date: 2026-01-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported case during the period of review.Additional component involved: ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115) lot.2009390: (b)(4) items manufactured and released on 15-jan-2021.Expiration date: 2026-01-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 1 year and 2 months after the primary surgery, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.